Previous Thread
Next Thread
Print Thread
Indomethician-has anyone had these side effects??
#151943 08/04/09 08:44 PM
Joined: Jul 2009
Posts: 31
N
NikkiJo Offline OP
Registered Visitor
OP Offline
Registered Visitor
N
Joined: Jul 2009
Posts: 31
Hello. I am recently diagnosed with AS and was started on Indomethician. I take one slow release pill around 7-8pm (or whenever I get around to dinner) I always take it with a big meal. I am expereiencing some symptoms and was wondering if anyone else had similar experiences:

I have had a pretty constant headache since starting the meds..not a migraine.. just a nagging middle head-above eye-headache
I am SO tired (This could be becuase of my low thyroid, but it has gotten worse since the meds)
Dizzy/out of it...

Are these normal for Indomethician.. I will probably give my rhumey a call tomorrow.. but am hoping once my body gets used to the meds, the symptoms will go away.. OR maybe it's another condition all together
(I've tried calling regular doc, she is not in, and will "call back" tomorrow so set up labs.)

So far.. NO
Stomach upset
or dark stool

only mild heartburn

I really like the medicine/it's been working and I have been sleeping through the night.. just not getting restful sleep.
The headaches don't go away while I am sleeping.
Thanks so much smile

Last edited by NikkiJo; 08/04/09 08:47 PM.
Re: Indomethician-has anyone had these side effects??
NikkiJo #151944 08/04/09 09:56 PM
Joined: Dec 2007
Posts: 2,290
P
Registered Visitor
Offline
Registered Visitor
P
Joined: Dec 2007
Posts: 2,290
Hi, NikkiJo. Welcome to our group!

My experience with NSAIDS is that they always make me more tired and sleepy. Indocin triggered my migraines. I took it for two short courses with no problems, but then the 3rd time it triggered my migraines. I don't know how common that is, but it is something that can happen. But hopefully you don't already have migraines.

Headache is listed as a common symptom. It might be possible that it will go away after awhile. Have you called the pharamacist to ask about it? I find that many times they are more knowledgeable and more accessible than doctors.

Brenda


Brenda

undifferentiated spondyloarthropy, HLA-B27+, iritis, Vit D3: 6000 IU/day, trochanter bursitis, Joint Hypermobility Syndrome, migraines, SI joint dysfunction/hypermobility, DDD L4/L5 and L3/L4, straightening of cervical spine, impaired glucose tolerance, sleep apnea.
Re: Indomethician-has anyone had these side effects??
poodlegirl #151964 08/05/09 02:55 AM
Joined: Dec 2006
Posts: 192
J
Registered Visitor
Offline
Registered Visitor
J
Joined: Dec 2006
Posts: 192
Some NSAIDs worked a little for me, Diclofenac seems to be the most consistent. I've tried Indomethacin 3 times, and while it seemed to help my pain, I got headaches after taking it for long. I really wanted to stay on it, but couldn't bear the headaches. So yes, unfortunately, this seems to be a common side effect frown


[Linked Image from gravatar.com]
Cincinnati Joe
Re: Indomethician-has anyone had these side effects??
NikkiJo #152825 08/15/09 11:58 PM
Joined: Feb 2009
Posts: 33
J
Registered Visitor
Offline
Registered Visitor
J
Joined: Feb 2009
Posts: 33
I had horrible headaches with indomethacin. They started out tolerable but just kept getting worse. It worked so well with the pain, but I just could not handle the headaches.


~Jennifer~
Re: Indomethician-has anyone had these side effects??
NikkiJo #152977 08/18/09 01:59 PM
Joined: Aug 2009
Posts: 11
J
Jon Offline
Registered Visitor
Offline
Registered Visitor
J
Joined: Aug 2009
Posts: 11
I took indo for 3 years with no problems. Then this February my face swelled, headaches, nightmares!, and ringing in ears. I tried Anaproxyn and had the same problems, only lessened. Now I'm off everything except tylenol and struggling. Lots of pain all the time but I can't take the headaches from the meds. Not sure what to do at this point. Very disappointed...I would take any suggestions for meds anyone has. Jon

Last edited by Jon; 08/18/09 02:01 PM.
Re: Indomethician-has anyone had these side effects??
Jon #152981 08/18/09 02:16 PM
Joined: Mar 2007
Posts: 1,120
Registered Visitor
Offline
Registered Visitor
Joined: Mar 2007
Posts: 1,120
Headaches and dizzyness are very common side effects of Indomethacin, even more so when first starting treatment.

Warm Regards
Oliver


36, Ankylosing Spondylitis, Psoriasis, Depression. Urethral Stricture Disease.

Infliximab (Remicade), Morphine Sulphate, Omeprazole, Fluoxetine, Diclofenac, Methotrexate, Folic Acid, Metoclopramide, Lyrica.


Moderated by  ElinAslanyan, RyanMiyamoto 

Link Copied to Clipboard
Powered by UBB.threads™ PHP Forum Software 7.7.4